RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Aqzzouz, Belmesnaoui

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:159
Abstract pages:591
Full texts:159
References:69
E-mail:

http://www.mathnet.ru/eng/person29650
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/688214

Publications in Math-Net.Ru
2004
1. B. Aqzzouz, R. Nouira, “A version of the Bartle–Graves theorem for temperate functions”, Sibirsk. Mat. Zh., 45:6 (2004),  1209–1220  mathnet  mathscinet  zmath; Siberian Math. J., 45:6 (2004), 992–999  isi
2003
2. B. Aqzzouz, “On some isomorphism on the category of $b$-spaces”, Sibirsk. Mat. Zh., 44:5 (2003),  961–971  mathnet  mathscinet  zmath; Siberian Math. J., 44:5 (2003), 749–756  isi
2002
3. B. Aqzzouz, M. Kadiri, “Infinite dimensional extension of A. P. Calderón's theorem on positive semidefinite biquadraric forms”, Lobachevskii J. Math., 10 (2002),  3–8  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020